Some properties of the first eigenvalue of the p(x)-laplacian on riemannian manifolds


Mashiyev R. A. , Alisoy G., Ogras S.

TURKISH JOURNAL OF MATHEMATICS, vol.33, no.4, pp.351-358, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.3906/mat-0806-13
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.351-358

Abstract

The main results of the present paper establishes a stability property of the first eigenvalue of the associated problem which deals with the p(x)-Laplacian on Riemannian manifolds with Dirichlet boundary condition.